MathSciNet Relay Station
MathSciNet bibliographic data
MR2034127 11Y40 (12F10)
Allombert, Bill An efficient algorithm for the computation of Galois automorphisms. Math. Comp. 73 (2004), no. 245, 359–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement